# SDR RAIA00703051

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,403 hours, 16,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3535 - RIC - EMERGENCY LIGHT NR 1 ON PAX DOOR INOP.  MAINTENANCE DEFERRED EMERGENCY AIRSTAIR LIGHT PER MEL.
